The Annals of Probability

Tail Probabilities of the Maxima of Gaussian Random Fields

Jiayang Sun

Full-text: Open access

Abstract

This paper gives a general two-term approximation for the tail probability of the maxima of a class of differentiable Gaussian random fields and illustrates its potential statistical applications.

Article information

Source
Ann. Probab. Volume 21, Number 1 (1993), 34-71.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aop/1176989393

Digital Object Identifier
doi:10.1214/aop/1176989393

Mathematical Reviews number (MathSciNet)
MR1207215

Zentralblatt MATH identifier
0772.60038

JSTOR
links.jstor.org

Subjects
Primary: 60G60: Random fields
Secondary: 60G15: Gaussian processes 60F10: Large deviations 62E20: Asymptotic distribution theory 53C99: None of the above, but in this section

Keywords
Gaussian random fields Weyl's formula Karhunen-Loeve expansion differential geometry Fourier series extreme values

Citation

Sun, Jiayang. Tail Probabilities of the Maxima of Gaussian Random Fields. Ann. Probab. 21 (1993), no. 1, 34--71. doi:10.1214/aop/1176989393. http://projecteuclid.org/euclid.aop/1176989393.


Export citation